Notre Dame Journal of Formal Logic

On the existence of polynomial time algorithms for interpolation problems in propositional logic.

E. Dahlhaus, A. Israeli, and J. A. Makowsky

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 29, Number 4 (1988), 497-509.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093638014

Zentralblatt MATH identifier
0669.03017

Mathematical Reviews number (MathSciNet)
MR969004

Digital Object Identifier
doi:10.1305/ndjfl/1093638014

Subjects
Primary: 03B05: Classical propositional logic
Secondary: 03C40: Interpolation, preservation, definability 03D15: Complexity of computation (including implicit computational complexity) [See also 68Q15, 68Q17] 68Q20

Citation

Dahlhaus, E.; Israeli, A.; Makowsky, J. A. On the existence of polynomial time algorithms for interpolation problems in propositional logic. Notre Dame J. Formal Logic 29 (1988), no. 4, 497--509. doi:10.1305/ndjfl/1093638014. http://projecteuclid.org/euclid.ndjfl/1093638014.


Export citation